# SDR RRXA98143

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56402433
- Condition: Corrosion
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MULTIPLE CORROSION AREAS ON FRAME AT STA 1680 BETWEEN LONGERONS 9 LEFT TO 9 RIGHT.  REMOVED DAMAGED SECTIONS, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SPLICE REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-09610.
